# SDR DALA1251213735

- Difficulty date: October 20, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 33,135 hours, 17,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550313
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CAP LBL-12 STA 312 HAS CORROSION REF AMM 51-05-01.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED IAW ER A 507330-14, REV C, REF NRC 25871/2700/0008.
